Alert archive / Pennsylvania / Red Flag Warnings in 2012
Red Flag Warning 6, NWS Binghamton, NY
NWS Binghamton, NY issued this red flag warning at Apr 9, 2012, 3:54 AM EDT for 7 counties in Pennsylvania. It took effect at Apr 9, 2012, 11:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2012, 3:54 AM EDT (07:54 UTC)
- In effect from
- Apr 9, 2012, 11:00 AM EDT
- Expired
- Apr 9, 2012, 6:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Binghamton, NY
Counties Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 77 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2263 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
264 WWUS81 KBGM 090754 RFWBGM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 354 AM EDT MON APR 9 2012 NYZ015-016-022>025-044>046-055>057-062-PAZ038>040-043-044-047-048- 072-092200- /O.UPG.KBGM.FW.A.0006.120409T1500Z-120409T2300Z/ /O.NEW.KBGM.FW.W.0006.120409T1500Z-120409T2200Z/ YATES-SENECA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 354 AM EDT MON APR 9 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A RED FLAG WARNING FOR MUCH OF CENTRAL NEW YORK AND NORTHEASTERN PENNSYLVANIA...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...MUCH OF CENTRAL NEW YORK AND ALL OF NORTHEASTERN PENNSYLVANIA. * WINDS...SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 45 MPH. * TIMING...LATE MORNING THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL BE CAPABLE OF RAPID SPREAD AND GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NYZ017-092200- /O.NEW.KBGM.FW.W.0006.120409T1500Z-120409T2200Z/ SOUTHERN CAYUGA- 354 AM EDT MON APR 9 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A RED FLAG WARNING FOR MUCH OF CENTRAL NEW YORK AND NORTHEASTERN PENNSYLVANIA...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...MUCH OF CENTRAL NEW YORK AND ALL OF NORTHEASTERN PENNSYLVANIA. * WINDS...SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 45 MPH. * TIMING...LATE MORNING THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 15 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL BE CAPABLE OF RAPID SPREAD AND GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
933 WWUS81 KBGM 091429 RFWBGM URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BINGHAMTON NY 1029 AM EDT MON APR 9 2012 NYZ015>017-022>025-044>046-055>057-062-PAZ038>040-043-044-047-048- 072-092200- /O.CON.KBGM.FW.W.0006.120409T1500Z-120409T2200Z/ YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS- CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD- SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 1029 AM EDT MON APR 9 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING FOR MUCH OF CENTRAL NEW YORK AND NORTHEASTERN PENNSYLVANIA... * AFFECTED AREA...MUCH OF CENTRAL NEW YORK AND ALL OF NORTHEASTERN PENNSYLVANIA. * WINDS...SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS AS HIGH AS 45 MPH...PARTICULARLY ON THE HILLTOPS. * TIMING...THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 TO 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL BE CAPABLE OF RAPID SPREAD AND GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MJ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this red flag warning went out at Apr 9, 3:28 AM EDT, 26 minutes earlier.
Area forecast discussion, Apr 9, 3:28 AM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 AM EDT MON APR 9 2012
.SYNOPSIS...
MONDAY WILL BE WINDY AND SLIGHTLY COOLER...BEHIND A WEAK FRONTAL
BOUNDARY. CHILLY UNSETTLED WEATHER IS EXPECTED TUESDAY AND
WEDNESDAY...AS AN UPPER LEVEL STORM SYSTEM RESIDES CLOSE TO THE
REGION.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
.115 AM UPDATE...
REGIONAL RADAR MOSAIC STILL INDICATING LIGHT SHWR ACTIVITY
STRETCHING FROM GEORGIAN BAY SOUTHEAST THROUGH THE WESTERN MOHAWK
VALLEY. MUCH OF THIS ACTIVITY CAN BE ATTRIBUTED TO INCREASING
DEFORMATION FORCING BETWEEN THE EASTERN CANADIAN RETROGRADING LOW AND
SHORTWAVE ENERGY DIVING SOUTHEAST TROUGH THE EASTERN GREAT LAKES.
RUC AND NAM LAYERED DEFORMATION FIELDS SUGGEST SOME WEAKENING
LATER ON THIS MORNING WHICH MAY RESULT IN A GRADUAL DECREASE IN
CURRENT ACTIVITY. WITH TEMP/DEWPOINT SPREADS STILL RUNNING AT
APPROX. 15 DEGREES AT BOTH SYR AND RME...THIS ACTIVITY IS LIKELY ONLY
RESULTING IN A SPRINKLE AT BEST. ELSEWHERE...EXPECT DRY CONDITIONS
THROUGH THE REMAINDER OF THE EARLY MORNING HRS AS SUBSIDENCE
OVERSPREADS THE AREA IN THE WAKE OF SHORTWAVE ENERGY EXITING TO
THE EAST. TEMPS FOR THE MOST PART STILL REMAIN IN THE LOWER TO
MIDDLE 40S ACROSS THE REGION THIS MORNING SO EXPECT ANY PRECIP
THAT DOES FALL TO BE IN THE FORM OF RA.
9 PM UPDATE... CLOUDS HAVE MOVED INTO MOST OF THE CWA THIS
EVENING. SOME SPRINKLES MOSTLY AT THE LEADING EDGE FROM SYRACUSE
TO SIDNEY NOW. WITH THESE SPRINKLES AND CLOUDS ARE DEWPOINTS IN
THE 30S WHICH SHOULD REMAIN INTO THE OVERNIGHT. THIS HAS JUMPED
THE RELATIVE HUMIDITY UP WHICH IS GOOD GIVEN THE WIND HAS
INCREASED AGAIN. THESE CLOUDS WILL CLEAR LATE TONIGHT BUT THERE
WILL BE SOME WIND STILL. LOW TEMPS MOSTLY IN THE 30S.
UPPED POPS AND QPF THIS EVENING. UPPED CLOUD COVER...DEWPOINTS AND
TEMPERATURES.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/...
345 PM SUN UPDATE... MODEL TRENDS ARE FOR DRIER MORE WINDY WX ON
MON. GIVEN VERY STEEP 0-3 KM LR'S SHOWN ON MODEL SNDGS AND FAIRLY
STG ENVIR FLOW...WE'LL BE HOISTING A FIRE WX WATCH FOR MOST OF THE
CWA (EXCEPT THE FAR NRN STRIPE OF CNTYS...WHERE RH IS EXPECTED TO
BE A LTL HIGHER). AGAIN...MORE ON THIS IN THE FIRE WX SXN.
AS FOR THE WINDS SPECIFICALLY...BUFKIT MOMENTUM TRANSFER/MOS
VALUES WUD SUGGEST THE PSBLTY OF 35-40 KT GUSTS. ISALLOBARIC
FORCING IS ALSO DECENT FOR A RELATIVELY BRIEF PD (12-18Z
MON...WEAKENING THEREAFTER). WIND ADVSYS ARE CERTAINLY
PLAUSIBLE...BUT WE DIDN'T FEEL STGLY ENOUGH TO GO WITH A HIGH WIND
WATCH. THIS SITN WILL BE INCLUDED IN THE HWO. THE COVERAGE OF
SHWRS MAY INCREASE LATE IN THE DAY (MAINLY FAR N)...AS ANOTHER VORT
LOBE APPROACHES FROM THE WNW...BUT OVERALL...VERY DRY BLYR CONDS
SHOULD MITIGATE MUCH IF ANY PCPN.
TUE AND WED...THE PERSISTENT CANADIAN MARITIME/ME UPPER LOW IS
STILL EXPECTED TO RETROGRADE A BIT TWDS ERN NY/WRN NEW ENG. AS
THIS OCCURS...OUR AMS SHOULD MOISTEN ACCORDINGLY AND COOL A BIT
FURTHER. THUS...WE'RE CERTAINLY LOOKING FOR MORE CLDS...ALG WITH
SCTD SHWR ACTIVITY. LATE TUE NGT/EARLY WED...BLYR TEMPS COULD WELL
SUPPORT SOME WET SNOW ACRS THE HIGHER TERRAIN...BUT WE'RE NOT
LOOKING FOR ANY APPRECIABLE ACCUMS.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
330 AM UPDATE...MEDIUM RANGE MODELS CONTINUE TO SHOW EXTENDED
PERIOD BEGINNING WITH AN UPPER LEVEL LOW OVER THE GULF OF MAINE
WHICH LIFTS NORTHEAST AS A FLAT UPPER LEVEL RIDGE BUILDS OVER THE
AREA DURING THE LATTER PART OF THE PERIOD. SFC LOW PRES RIDING
OVER THE TOP OF THE RIDGE FROM THE UPPER GREAT LAKES ACROSS NRN
NYS TO NORTHERN NEW ENGLAND WILL BRING THE CHANCE FOR RAIN SHOWERS
SATURDAY NIGHT AND SUNDAY. CURRENT FORECAST IN GOOD SHAPE JUST
MINOR ADJUSTMENTS.
PREVIOUS DISC...
XTNDD PD BEGINS WITH THE LRG UPR LOW ANCHORED OVER NEW ENG. THIS
WILL KEEP MUCH OF THE PD IN AN UNSEASONABLY COOL NLY FLOW WITH
PLENTY OF MOISTURE TRAPPED OVHD. CLDS LOW IS SLOW TO MOVE
OUT...AND SO THE FCST AREA IS NOT LIKELY TO FEEL THE EFFECTS OF
THE RDG UNTIL LATE IN THE PD...FRI NGT OR SAT. SO...DAILY WX WILL
SEE COOL AIR AND GNRL OVC CONDS...WITH SCT SHWRS AT TIMES. TEMPS
COLD ENUF ALOFT...AND NEAR THE SFC AT NGT...FOR SOME MIXED PCPN.
ALL AMTS WILL BE LGT WITH THE WEAK FRCG.
GUID WAS IN GOOD AGREEMENT WITH THE TEMPS. HPC GUID WAS VERY CLOSE
TO MIXED MOS NUMBERS AND SURROUNDING OFFICES...SO DECIDED TO STICK
WITH THEM. POPS ARE LOW EARLY ON...AND GRADUALLY TAPER BLO CHANCE
AS THE UPR LOW SLOWLY PULLS OUT.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
THE MOST SIGNIFICANT AVIATION CONCERN DURING THIS TAF PERIOD WILL
BE STRONG WINDS. THROUGH MID MORNING EXPECT WESTERLY WINDS AT
10-15 KNOTS WITH GUSTS AROUND 25 KNOTS. BY MID MORNING A WELL
MIXED LAYER WILL RESULT IN NORTHWEST WINDS OF 25 KNOTS WITH GUSTS
AROUND 35 KNOTS. WINDS WILL GRADUALLY SUBSIDE THIS EVENING THEN
BECOME SOUTHWEST AROUND 10 KNOTS BY 03Z.
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH BKN/OVC 4K FT
DECK AT KRME/KSYR AND SCATTERED CLOUDS AROUND 5K FT FOR REMAINDER
OF TERMINALS. THIS EVENING A MID DECK AROUND 8K FT WILL SPREAD
ACROSS THE REGION AS AN UPPER LEVEL LOW OVER EASTERN CANADA STARTS
DROPPING SOUTH.
.OUTLOOK...
MON NGT THRU THU...MVFR AND MAYBE IFR RESTRICTIONS IN -SHRA/-SHSN.
FRI...VFR.
&&
.FIRE WEATHER...
9 PM UPDATE...
DEWPOINTS IN THE 30S HAVE COME IN RISING THE RH WELL OVER 30. SOME
LOCATIONS STILL HAVE GUSTY NW WINDS. LET THE WARNING EXPIRE AT 7
AND LEFT THE WATCH GOING FOR MONDAY.
345 PM SUN UPDATE... RFW HAS BEEN EXPANDED TO INCLUDE THE ENTIRE
CWA...AS OF ABT 19Z. FAIRLY WIDESPREAD 20-30 MPH GUSTS ARE IN
PLAY...ALG WITH RH VALUES OF 15-30%.
CRITICAL FIRE WX CONDS NOW LOOK LIKE A REAL PSBLTY AGN ON MON. IF
ANYTHING...THINGS LOOK MORE WINDY (GIVEN VERY STEEP LR'S AND A
WIND MAX OF 45-50 KT IN THE LWST 2-3 KM AGL). STRICTLY
SPEAKING...PROGGED MODEL DEW PTS/RH VALUES WOULD BE MARGINAL...BUT
WITH THEIR PENCHANT TO BE TOO MOIST IN THE BLYR THE LAST SVRL
DAYS...WE FEEL ANOTHER FIRE WX WATCH IS WARRANTED. THE ONLY CNTYS
LEFT OUT OF THE WATCH ATTM ARE ACRS THE NRN FINGER LKS...MOHAWK
VLY...AND THE SRN TUG HILL RGN...WHERE CONFIDENCE IS GREATER OF MORE
CLDS...SCTD -SHRA...AND CORRESPONDINGLY HIGHER RH.
ON TUE...AT LONG LAST...FIRE WX LOOKS LESS CRITICAL...WITH
CLOUDIER...COOLER...AND MORE MOIST CONDS LIKELY.
1015 AM SUN UPDATE... 12Z RGNL (ALY/BUF/PIT) SNDGS AGN SHOW VERY
GOOD MIXING POTENTIAL THIS AFTN (UP TO 825 MB ON ALY/BUF...AND
NEARLY 750 MB AT PIT!). THE OVERALL PRES GRADIENT IS A LTL WEAKER
THAN THE LAST COUPLE OF DAYS...BUT GIVEN SUCH STEEP LOW-LVL LR'S
AND SLIGHTLY WARMER TEMPS THIS AFTN...GUSTY WINDS STILL
ANTICIPATED (15-20+ KT GUSTS MANY AREAS...SPCLY NE PA).
WE THINK THE ONSET OF INCREASED BLYR MOIST WILL VERY LIKELY BE
DELAYED TIL AFTER 00Z...AND EVEN THEN IT WILL BE MOSTLY IN OUR
NRN/WRN ZNS (FINGER LKS...MOHAWK VLY...AND SRN TUG HILL RGNS). WE
NUDGED SFC DEW PTS DOWN 2-3 DEGS F THIS AFTN...TO BETTER MATCH
VALUES PROGGED IN THE ABV MENTIONED SNDGS.
MON COULD BE ANOTHER INTERESTING DAY...SPCLY FOR NE PA. STGR WIND
FIELDS WILL BE PRESENT TMRW...WITH DECENT LOW-LVL LR'S ONCE AGN
(GUSTS COULD EXCEED 30 KT MON AFTN). THE MAIN QUESTION WILL BE HOW
DRY. CURRENT NWP GUIDANCE SUGGEST MAX TEMPS WELL INTO THE 50S MON
AFTN...WITH SFC DEW PTS LIKELY IN THE 20S...AND THIS WOULD HAVE RH
VALUES APPROACHING 30%. WE'LL LOOK AT THIS SITN MORE THIS AFTN.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FIRE WEATHER WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
EVENING FOR PAZ038>040-043-044-047-048-072.
NY...FIRE WEATHER WATCH FROM 11 AM EDT THIS MORNING THROUGH THIS
EVENING FOR NYZ015-016-022>025-044>046-055>057-062.
&&
SYNOPSIS...MLJ
NEAR TERM...CMG/TAC
SHORT TERM...MLJ
LONG TERM...DGM/RRM
AVIATION...RRM
FIRE WEATHER...Hazardous weather outlook, Apr 8, 7:16 PM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 716 PM EDT SUN APR 8 2012 NYZ009-036-037-092330- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA- 716 PM EDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND ADVISORIES ARE A POSSIBILITY. TUESDAY TO SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ022>025-044>046-055>057-062-PAZ038>040-043-048-072-092330- STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA- BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- PIKE-SOUTHERN WAYNE- 716 PM EDT SUN APR 8 2012 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE MONDAY AFTERNOON...GIVEN VERY DRY WINDY WEATHER. WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND ADVISORIES ARE A POSSIBILITY. TUESDAY TO SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ044-047-092330- LACKAWANNA-LUZERNE- 716 PM EDT SUN APR 8 2012 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE MONDAY AFTERNOON...GIVEN VERY DRY WINDY WEATHER. WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND ADVISORIES ARE A POSSIBILITY. A PERIOD OF BELOW NORMAL TEMPERATURES COULD RESULT IN ADDITIONAL FROST/FREEZE CONDITIONS LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ015-016-092330- YATES-SENECA- 716 PM EDT SUN APR 8 2012 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. CRITICAL FIRE WEATHER CONDITIONS ARE AGAIN POSSIBLE MONDAY AFTERNOON...GIVEN VERY DRY WINDY WEATHER. WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND ADVISORIES ARE A POSSIBILITY. A PERIOD OF BELOW NORMAL TEMPERATURES COULD RESULT IN ADDITIONAL FROST/FREEZE CONDITIONS LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ017-018-092330- SOUTHERN CAYUGA-ONONDAGA- 716 PM EDT SUN APR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WIND GUSTS OF 35 TO 45 MPH ARE ANTICIPATED ON MONDAY. FUTURE WIND ADVISORIES ARE A POSSIBILITY. A PERIOD OF BELOW NORMAL TEMPERATURES COULD RESULT IN ADDITIONAL FROST/FREEZE CONDITIONS LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:47 AM EDT | Wind Advisory | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more | 14 hr |
Nearby
Red Flag Warnings in Pennsylvania, 2012Red Flag Warnings in New York, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.